User menu

Equivalence between Pólya–Szegő and relative capacity inequalities under rearrangement

Bibliographic reference Van Schaftingen, Jean. Equivalence between Pólya–Szegő and relative capacity inequalities under rearrangement. In: Archiv der Mathematik, Vol. 103, no.4, p. 367−379 (2014)
Permanent URL
  1. G. Alberti, Some remarks about a notion of rearrangement, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 29 (2000), 457–472.
  2. Alvino Angelo, Ferone Vincenzo, Trombetti Guido, Lions Pierre-Louis, Convex symmetrization and applications, 10.1016/s0294-1449(97)80147-3
  3. L. Ambrosio and E. De Giorgi, Un nuovo tipo di funzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 82 (1988), 199–210.
  4. A. Baernstein II, A unified approach to symmetrization, Partial differential equations of elliptic type (Cortona, 1992), Sympos. Math., XXXV, Cambridge Univ. Press, Cambridge, 1994, pp. 47–91.
  5. P. Bénilan et al., An L 1 theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 22 (1995), 241–273.
  6. Berestycki H., Lachand-Robert T., Some properties of monotone rearrangement with applications to elliptic equations in cylinders, 10.1002/mana.200310139
  7. M. Berger and B. Gostiaux, Differential geometry: manifolds, curves, and surfaces, translated by S. Levy, Graduate Texts in Mathematics, vol. 115, Springer, New York, 1988.
  8. Bogachev Vladimir I., Measure Theory, ISBN:9783540345138, 10.1007/978-3-540-34514-5
  9. F. Brock, Axially symmetric flow with finite cavities. I, Z. Anal. Anwendungen 12 (1993), 97–112
  10. Brock Friedemann, Solynin Alexander Yu., 10.1090/s0002-9947-99-02558-1
  11. G. Carbou, Unicité et minimalité des solutions d’une équation de Ginzburg-Landau, Ann. Inst. H. Poincaré Anal. Non Linéaire 12 (1995), 305–318.
  12. Cianchi Andrea, Symmetrization in Anisotropic Elliptic Problems, 10.1080/03605300600634973
  13. A. Convent and J. Van Schaftingen, Intrinsic colocal weak derivatives and Sobolev spaces between manifolds, available at arXiv:1312.5858 . submitted for publication.
  14. Crowe J.A., Zweibel J.A., Rosenbloom P.C., Rearrangements of functions, 10.1016/0022-1236(86)90067-4
  15. V. N. Dubinin, Transformation of functions and the Dirichlet principle, Mat. Zametki 38 (1985), 49–55, 169 (Russian).
  16. V. N. Dubinin, Transformation of condensers in space, Dokl. Akad. Nauk SSSR 296 (1987), 18–20 (Russian)
  17. V. N. Dubinin, English transl., Soviet Math. Dokl. 36 (1988), 217–219.
  18. V. N. Dubinin, Transformations of condensers in an n-dimensional space, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 196 (1991), no. Modul. Funktsii Kvadrat. Formy. 2, 41–60, 173 (Russian)
  19. Dubinin V. N., Transformation of condensers in n-dimensional space, 10.1007/bf02111326
  20. N. Dunford and J. T. Schwartz, Linear Operators I. General Theory, Pure and Applied Mathematics, vol. 7, Interscience Publishers, Inc., New York, 1958.
  21. I. Ekeland and R. Temam, Convex analysis and variational problems, Studies in Mathematics and its Applications, vol. 1, North-Holland, Amsterdam, 1976.
  22. Garsia Adriano, Rodemich Eugène, Monotonicity of certain functionals under rearrangement, 10.5802/aif.507
  23. Gehring F. W., Symmetrization of rings in space, 10.1090/s0002-9947-1961-0132841-2
  24. M. Giaquinta, G. Modica, and J. Souček, Functionals with linear growth in the calculus of variations. I, Comment. Math. Univ. Carolin. 20 (1979), 143–156.
  25. Kawohl Bernhard, Rearrangements and Convexity of Level Sets in PDE, ISBN:9783540156932, 10.1007/bfb0075060
  26. V. S. Klimov, On the symmetrization of anisotropic integral functionals, Izv. Vyssh. Uchebn. Zaved. Mat. 8 (1999), 26–32 (Russian)
  27. V. S. Klimov, English transl., Russian Math. (Iz. VUZ) 43 (1999), 23–29.
  28. Landes Ruediger, Some remarks on rearrangements and functionals with non-constant density, 10.1002/mana.200310502
  29. J. M. Lee, Introduction to smooth manifolds, 2nd ed., Graduate Texts in Mathematics, vol. 218, Springer, New York, 2013.
  30. E. H. Lieb and M. Loss, Analysis, 2nd ed., Graduate Studies in Mathematics, vol. 14, American Mathematical Society, Providence, RI, 2001.
  31. V. Maz’ya, On certain integral inequalities for functions of many variables, Problems of Mathematical Analysis, Leningrad Univ. 3 (1972), 33–68 (Russian)
  32. Maz'ya V. G., On certain integral inequalities for functions of many variables, 10.1007/bf01083775
  33. Maz’ya Vladimir, Conductor and capacitary inequalities for functions on topological spaces and their applications to Sobolev-type imbeddings, 10.1016/j.jfa.2004.09.009
  34. V. Maz’ya, Sobolev spaces with applications to elliptic partial differential equations, 2nd ed., Grundlehren der Mathematischen Wissenschaften, vol. 342, Springer, Heidelberg, 2011.
  35. Pólya G.: Sur la symétrisation circulaire. C. R. Acad. Sci. Paris 230, 25–27 (1950)
  36. Polya G., Szego G., Inequalities for the Capacity of a Condenser, 10.2307/2371912
  37. Polya G., Szegö G., Isoperimetric Inequalities in Mathematical Physics. (AM-27), ISBN:9781400882663, 10.1515/9781400882663
  38. J. Sarvas, Symmetrization of condensers in n-space, Ann. Acad. Sci. Fenn. Ser. A I 522 (1972), 44.
  39. Talenti Giorgio, Best constant in Sobolev inequality, 10.1007/bf02418013
  40. J. Van Schaftingen, Réarrangements et problèmes elliptiques non linéaires, Master thesis, Université catholique de Louvain, Faculté des Sciences appliquées, 2002.
  41. Schaftingen Jean van, 10.1090/s0002-9939-05-08325-5
  42. Van Schaftingen Jean, Anisotropic symmetrization, 10.1016/j.anihpc.2005.06.001
  43. J. Van Schaftingen and M. Willem, Set transformations, symmetrizations and isoperimetric inequalities, Nonlinear analysis and applications to physical sciences (V. Benci and A. Masiello, eds.), Springer Italia, Milano, 2004, pp. 135–152.
  44. M. Willem, Analyse fonctionnelle élémentaire, Cassini, Paris, 2003.
  45. Wojtaszczyk P., Banach Spaces For Analysts, ISBN:9780511608735, 10.1017/cbo9780511608735
  46. Wolontis Vidar, Properties of Conformal Invariants, 10.2307/2372264